Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
200 Doctors are Online

What causes frail body when on Oleanz,Dicorate ER125 and Aricep?

User rating for this question
Very Good
Answered by

General & Family Physician
Practicing since : 2008
Answered : 1055 Questions
Question
My mother aged 84 yrs now is taking the following drugs for the past 2 years.a)Oleanz2.5, Dicorate ER125 and Aricep5.Is it harmful? Her monthly blood tests indicates that all the parameters are within limits.But her body structure has become fragile.Pl advice
Posted Mon, 27 Jan 2014 in Mental Health
 
 
Answered by Dr. Praveen 3 hours later
Brief Answer: All drugs are safe Detailed Answer: Hi, Thanks for writing to us. All three drugs can be safely used. Some common side effects of these drugs(Aricept,Dicorate) are malaise, appetite loss, and GI symptoms of nausea, vomiting or diarrhea, indigestion, unusual wight loss.This might be one of the reasons why she has become frail. Has she lost weight in the past 6months? If yes how much has she lost? Any idea as to what her weight was before that? Was your mother diagnosed Alzheimer's? If no, what was the diagnosis? Feel free to share the information so that I can help you better. Thanks,
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Psychiatrist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor